Show simple item record

dc.contributor.authorTorres Orihuela, Fernando Eduardo
dc.date.accessioned2017-09-25T21:44:53Z
dc.date.available2017-09-25T21:44:53Z
dc.date.issued1994es_ES
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/10177/10617
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 8, Núm. 15-16 (1994); 73-74es_ES
dc.subjectÁlgebraes_ES
dc.titleSobre un problema asociado a la conjetura del Jacobianoes_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International